# SDR SWAA2023053128265

- Difficulty date: April 16, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N7815L
- Make and model: Boeing 737-76Q
- Aircraft serial: 30288
- Aircraft time: 60,418 hours, 35,015 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 15L LOCATED BS294.5 AT PASSENGER CABIN 2023-258012<[01] TOOL USED: ET EQUIPMENT P/N: NORTEC 500D; S/N: N500X12101V022233; DUE DATE: 30-AUG-23;[02] PERFORMED PERMANENT REPAIR ON STRINGER 15L BETWEEN BS 277 TO BS 294.5 AT PASSENGER CABIN I.A.W B737-700 SRM 53-00-03-2R-1 REPAIR 1.SEE INDIVIDUAL SING OFF BELOW.;[03] PERFORMED PERMANENT REPAIR ON STRINGER 15L BETWEEN BS 277 TO BS 294.5 AT PASSENGER CABIN I.A.W B737-700 SRM 53-00-03-2R-1 REPAIR 1.RII;SEE INDIVIDUAL SING OFF BELOW.
